# SDR AMW1061111008

- Difficulty date: December 7, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Engine: Pwa PT6A67D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT WING LEADING EDGE RIB LOWER FLANGE, AT WS 124.588. REPAIRED IAW REPORT 6452-1 REV. 1R.
